Translator Disclaimer
2020 On the Alexander theorem for the oriented Thompson group F
VALERIANO AIELLO
Algebr. Geom. Topol. 20(1): 429-438 (2020). DOI: 10.2140/agt.2020.20.429

Abstract

Recently, Vaughan Jones introduced a construction which yields oriented knots and links from elements of the oriented Thompson group F. Here we prove, by analogy with Alexander’s classical theorem establishing that every knot or link can be represented as a closed braid, that, given an oriented knot/link L, there exists an element g in F whose closure (g) is L.

Citation

Download Citation

VALERIANO AIELLO. "On the Alexander theorem for the oriented Thompson group F." Algebr. Geom. Topol. 20 (1) 429 - 438, 2020. https://doi.org/10.2140/agt.2020.20.429

Information

Received: 20 November 2018; Revised: 28 March 2019; Accepted: 13 April 2019; Published: 2020
First available in Project Euclid: 19 July 2021

Digital Object Identifier: 10.2140/agt.2020.20.429

Subjects:
Primary: 57M25

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 1 • 2020
MSP
Back to Top